# SDR DALA2025072805622

- Difficulty date: July 20, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,883 hours, 30,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 4L DOOR WILL NOT ARM. ARMING LEVER JAMMED. CORRECTIVE ACTION: REMOVED DOOR SLIDE COVER IAW B757 MM 52-11-02. FOUND BUSHINGS WORN ON FWD LIFTER BRACKET CAUSING GIRT BAR TO FALL OUT AND NOT BE ABLE TO ARM. REMOVED AND REPLACED WORN BUSHING. ADJUSTED GIRT BAR CRANK PUSH ROD. REF B757 CMM 52-11-16. REF B757 AMM 52-11-25-825-001. OPERATED 4L DOOR ARM. TEST GOOD.
